# SDR REXA2020040900436

- Difficulty date: March 5, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: LE670341268
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. WEAR ON SEAL DEPRESSURE FS 517 AND 565, BTW STRG 23L-24L AT FWD CARGO BAY SURROUND.                                     
                                                                      
SEAL DEPRESSURE FS 517 BTW STRG 23L-24L AT FWD CARGO BAY SURROUND WAS REPLACED PER CRJ900 SRM 51-41-02 AND RETAINER SEAL SURROUND ON FS 565 
WAS BLEND OUT PER CRJ-900 SRM 51-12-00-001-001-A01 THEREFORE IT'S WITHIN LIMITS PER CRJ-900 SRM 53-31-23-101-001-A02
